# SDR DALA2015050803146

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 58,355 hours, 19,924 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Condition: Corroded
- Location: Flap Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AFT FLAP DRIVE BALLSCREW SHAFT IS CORRODED. REPLACED NR 2 AFT FLAP BALLSCREW IAW AMM 27-51-21.
